Changing from t4 to combithyrex forte tomorrow help needed

I would like to ask, should i take my total dose at onece or divide it into 2 or even 4 doses

I was taking 150 mcg of levythirox, now prescribed 100t4+25 t3

What could happen if i take it all at once? Should i divide it maybe?

Asking because i read Dr. Lowe recommends only 1 take per day do they achieve it? Should it not be gradual move

My doctor did not say any direction how to take it.

Thank you so much for answer, i know answers came in other posts, but how you made the transition from t4 to combined therapy......

In side effects of my tablets, palpitations and other problems are described as never occuring almost.

9 Replies

  • Ivy, if you haven't taken T3 before it might be sensible to split the dose in two for a few days to see how you tolerate the T3. If you don't get palpitations, jitters, feel anxious or have diarrhoea, all symptoms of T3 overmedication, you should be ok to take one single dose.

    I used to take 100mcg T4 plus 40mcg T3 in one dose but my endo suggested splitting the T3 into 2 doses. I didn't feel any difference in taking one dose or two doses.

  • Ivy, "The tablets should be taken at once swallowed whole with a glass of water, preferably in the morning an hour before breakfast, because food intake can strongly inhibit the absorption of T4.

    The tablets may be divided into two equal doses. "

  • Oki thank you very much, i will divide it in 2 then, because noticed the producer made them so that they can be divided into 4 parts easily. And i would like it to be as simple as possible becasue i could forget taking it 4 times:-) , also for that dr lowe article, he seems like wise man.

    This helps! Yes will pay attention to food now, i was not paying absolutely any attention tofood and t4 i would take it before my breakfast:-) cottage cheese worked as it worked, did not feel my food affected it.

  • Thank you very much

  • ivy, as I mentioned to you earlier, even when I was put on 5 mcg T3 twice per day after having been only on T4 for years, I could feel it. I'd follow Clutter's advice until you know how it affects you.

    Keep posting so we all know how your are feeling, okay?

  • Yes ofcourse:-) :-) ...will try to feel how it goes and then write back:-) ..thank you very much, yeas i took your answer , but then read this drlowe who insists on 1 dose, and read research where it shows dividing a dose decreases the maximum t3 in your blood, so basically like you take lower dose overall

    But def dividing this will be 12.5:-) .....i hope my adrenals are ok, but i slept too little all week, plus pms, thats so hard, i am writting here too too much lol

    THANK YOU all for answering

  • I think Dr Lowe found that single dosing worked for him. But everyone is different! :)



  • Guys , girls:-)

    I took halh the dose, i did not feel anything bad, only good, i had a feeling my stomach started working processing, and i breathe better:-) ........this is the feeling i am after, the one that i seeked through exercise:-) , my stomach will be flat now:-)

    Anyway its early.....but GOOOOOD!!!

    I think i would be able to take 1 dose all.

    Am happy:-) ,definitely have a feeling this should be a therapy for chronicaly hypo people.....

    Will report after several weeks:-) , sounds in ears do increase:-) but i think this will go away when metabolism starts functioning properly...or it may be from my not sleeping enough.....for 5 days will see, i hear them only when its quiet lol, and got used to them by now.....this will be sorted out by some exercise

    Stay all well you helped me great deal!!! This gives opportunity for people to see they are not alone that we share simmilar problems if not identical....until researches find out the explanation of it, i am only interested in taking something that will give me feel good:-) ...t4 never gave it this way, was incomplete!....this one affects breathing

    And thyroid hormons are so cruical for heart!!!for years i had a feeling i may get heart attack!! Those times when i had most sever panick attacks!!!

  • Dr lowe found that single dose worked for many of his patients.....i doubt he would insist on it just so, at least this would be prudent......but anyway on to next half soon:-) becasue i did notice how this half dose is stronger then what i take as 150:-) ......wish me luck that i dont get tinitus i cant handle, this small sound is ok i know it passes in few weeks

    Thank you so much

You may also like...